Panadol Extra Soluble (24 Tablets) - Caidr
Back
HomeShop
Caidr
Cart
Search
Menu

Categories

Clear
collapse icon
Coronavirus
Analgesics
Women's Health
Eye Care
Ear Care
Allergy or Cold
Gastrointestinal
Travel
Miscellaneous
Skincare
Oral Health
Upper GI
Testing Kits
Bundles

Conditions

Clear
collapse icon
Search
A
B
C
D
E
F
G
H
I
J
K
L
M
N
O
P
Q
R
S
T
U
V
W
X
Y
Z
Abdominal aortic aneurysm (AAA) screening
Abdominal pain
Abortion services
Absence seizures
Achilles tendinopathy
Achilles tendon rupture
Aciclovir cream
Aciclovir tablets
See more

Filters

Clear

Price range

£
£
Search
Panadol Extra Soluble (24 Tablets)
Panadol Extra Soluble (24 Tablets)
Panadol Extra Soluble (24 Tablets)
Panadol Extra Soluble (24 Tablets)

Panadol Extra Soluble (24 Tablets)

Total: £4.99
Decrease
1
Increase
Warning Icon
Quantity restriction

Product summary

Panadol Extra Soluble Tablets are used for the relief of Headache, Migraine, Backache, Rheumatic pain, Toothache, and Period pain.

They also relieve sore throat and the fever. aches and pains of colds and flu.

The tablets contain two active ingredients. Paracetamol is a painkiller and also reduces your temperature when you have a fever. Caffeine acts to further help the effectiveness of paracetamol

Dosage instructions

Please read the enclosed leaflet carefully before taking these tablets

For oral use:

The tablets must be dissolved in water before taking.

  • Adults: Take 2 tablets dissolved in a tumbler of water every 4 hours as required. Do not take more frequently than every 4 hours.
  • Do not take more than 8 tablets in 24 hours.
  • Do not give to children under 12 years of age.
  • Do not exceed the stated dose. .

Warnings and cautions

Consult your doctor:

  • Before taking this medicine if you have liver or kidney disease, including alcoholic liver disease, or are on a low sodium diet.
  • If your headaches become persistent, see your doctor.
  • If symptoms persist consult your doctor.

Other warnings

  • Contains paracetamol. Do not take with any other paracetamol-containing products.
  • Avoid too much caffeine in drinks like coffee and tea when taking these tablets.
  • Please see your doctor before you take Panadol Extra Tablets if you are pregnant.
  • You can take this product whilst breastfeeding.
  • Do not take more frequently than every 4 hours.
  • Do not take more than 8 tablets in 24 hours.
  • Do not give to children under 12 years of age.
  • Do not exceed the stated dose.

Overdose

Immediate medical advice should be sought in the event of an overdose, even if you feel well, because of the risk of delayed, serious liver damage.

If symptoms persist consult your doctor

Taking other medicines

Talk to your doctor or pharmacist before taking, if you are taking any prescribed medicines, particularly:

  • Metoclopramide or Domperidone (for nausea [feeling sick) or vomiting (or being sick)),
  • Colestyramine to lower blood cholesterol).

If you are taking blood-thinning drugs (anticoagulants such as Warfarin, and you need to take a pain killer on a daily basis., talk to your doctor because of the risk of bleeding, but you can still take occasional doses of Panadol Extra soluble tablets at the same time as anticoagulants.

Storage

Store below 30°C.

Keep out of the reach and sight of children